# SDR UPS02238804

- Difficulty date: June 21, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Location: Bs 460 Str8l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI STR NO8 L/H HAS EVIDENCE OF CRACKING ON ROOT OF INSIDE LOWER FLANGE AT BS 460     REPAIR CARRIED OUT IAW SRM 53-10-3 FIGURE 3.
